Differential and Integral Equations
Volume 21

On the stability of steady size-distributions for a cell-growth process with dispersion

  • Ronald Begg, Graeme C. Wake, and David J. N. Wall

    Volume 21, 2008, pages 1-24

Existence of solution for a anisotropic equation with critical exponent

  • Claudianor Oliveira Alves and Abdallah El Hamidi

    Volume 21, 2008, pages 25-40

An unconditional existence result for elastohydrodynamic piezoviscous lubrication problems with Elrod-Adams model of cavitation

  • Guy Bayada, Laurent Chupin, and Bérénice Grec

    Volume 21, 2008, pages 41-62

Smoothness of inertial manifolds for semilinear evolution equations in complex Banach spaces

Unique continuation for stochastic parabolic equations

Limiting jump conditions for Josephson junctions in Ginzburg-Landau theory

A priori estimates for infinitely degenerate quasilinear equations

  • Cristian Rios, Eric T. Sawyer, and Richard L. Wheeden

    Volume 21, 2008, pages 131-200

On homogenization of a mixed boundary optimal control problem

  • Ciro D’Apice and Umberto De Maio

    Volume 21, 2008, pages 201-234

Series solutions for KPP type equations

  • Amin Boumenir and Nguyen Van Minh

    Volume 21, 2008, pages 235-246

On the higher integrability for certain nonlinear problems

Multiple solutions for a class of nonlinear equations involving a duality mapping

  • Jenica Crînganu and George Dinca

    Volume 21, 2008, pages 265-284

Dislocation dynamics with a mean curvature term: short time existence and uniqueness

On the existence of positive solutions for a nonlocal elliptic problem involving the $p$-Laplacian and the generalized Lebesgue space $L^{p(x)}(\Omega)$

  • Francisco Julio S. A. Corrêa, Giovany M. Figueiredo, and Francisco Paulo M. Lopes

    Volume 21, 2008, pages 305-324

On a doubly nonlinear phase-field model for first-order transitions with memory

  • V. Berti, M. Fabrizio, and C. Giorgi

    Volume 21, 2008, pages 325-350

Explicit construction of a boundary feedback law to stabilize a class of parabolic equations

On a degenerate scalar conservation law with general boundary condition

  • Kaouther Ammar and Petra Wittbold

    Volume 21, 2008, pages 363-386

Existence results for a class of degenerate elliptic equations

  • F. Feo, M. R. Posteraro, and G. di Blasio

    Volume 21, 2008, pages 387-400

Anisotropic equations: Uniqueness and existence results

  • Stanislav Antontsev and Michel Chipot

    Volume 21, 2008, pages 401-419

Local property of the mountain-pass critical point and the mean field equation

  • Hiroshi Ohtsuka and Takashi Suzuki

    Volume 21, 2008, pages 421-432

Asymptotic analysis of the abstract telegraph equation

  • Ted Clarke, Eugene C. Eckstein, and Jerome A. Goldstein

    Volume 21, 2008, pages 433-442

On the regularity criteria for the generalized Navier-Stokes equations and Lagrangian averaged Euler equations

Topological arguments in prescribing the scalar curvature under minimal boundary mean curvature condition on $S^n_+$

On the existence and radial symmetry of maximizers for functionals with critical exponential growth in $\mathbb R^2$

Higher order ordinary differential-operator equations on the whole axis in UMD Banach spaces

Existence and controllability results for non-densely defined impulsive semilinear functional differential equations

  • Nadjet Abada, Mouffak Benchohra, and Hadda Hammouche

    Volume 21, 2008, pages 513-540

Parametric analyticity of functional variations of Dirichlet-Neumann operators

  • Carlo Fazioli and David P. Nicholls

    Volume 21, 2008, pages 541-574

Asymptotically almost periodic solutions to some classes of second-order functional differential equations

  • Toka Diagana, Hernán Henriquez, and Eduardo Hernández

    Volume 21, 2008, pages 575-600

Pseudo-radial solutions of semi-linear elliptic equations on symmetric domains

  • Ahmad El Soufi and Mustapha Jazar

    Volume 21, 2008, pages 601 -622

Existence of global solutions for a semilinear parabolic Cauchy problem

Construction of singular solutions for elliptic problem of fourth order derivative with a subcritical non-linearity

Stationary solutions of the Schrödinger-Newton model—an ODE approach

  • Philippe Choquard, Joachim Stubbe, and Marc Vuffray

    Volume 21, 2008, pages 665-679

Regularity criteria for the generalized Navier-Stokes and related equations

Harnack estimates for some non-linear parabolic equation

Green’s function of non-linear degenerate elliptic operators and its application to regularity

  • Zhaosheng Feng, Hanfang Lu, and Shenzhou Zheng

    Volume 21, 2008, pages 717-741

Local and global solutions for the non-linear Schrödinger-Boussinesq system

Sharp analytic-Gevrey regularity estimates down to $t=0$ for solutions to semilinear heat equations

  • Todor Gramchev and Grzegorz Łysik

    Volume 21, 2008, pages 771-799

Controllability results of linear parabolic integrodifferential equations

Existence results for non-uniformly elliptic equations with general growth in the gradient

Uniform gradient bounds for the primitive equations of the ocean

Fully nonlinear gauge invariant evolution of the plane wave

A remark on the Cauchy problem for the generalized Benney-Luke equation

Multiple solutions for operator equations involving duality mappings on Orlicz-Sobolev spaces

Well posedness for a hyperbolic-parabolic Cauchy problem arising in population dynamics

  • Mimmo Ianelli and Gabriela Marinoschi

    Volume 21, 2008, pages 917-934

Stabilization of the wave equation with boundary or internal distributed delay

  • Serge Nicaise and Cristina Pignotti

    Volume 21, 2008, pages 935-958

Time decay of solution for the KdV equation with multiplicative space-time noise

Existence of multiple positive solutions for a nonlinear elliptic problem with the critical exponent and a Hardy term

  • Norimichi Hirano and Naoki Shioji

    Volume 21, 2008, pages 971-980

Sturm-Liouville problems for an abstract differential equation of elliptic type in UMD spaces

  • Mustapha Cheggag, Angelo Favini, Rabah Labbas, Stéphane Maingot, and Ahmed Medeghri

    Volume 21, 2008, pages 981-1000

Decay transference and Fredholmness of differential operators in weighted Sobolev spaces

Singular limits for 4-dimensional semilinear elliptic problems with exponential nonlinearity adding a singular source term given by Dirac masses

Application of Ingham-Beurling-type theorems to coefficient identifiability of vibrating systems: finite time identifiability

Stochastic perturbation of nonlinear degenerate parabolic problems

Energy dependent inverse scattering on the line

Asymptotic stability of a decaying solution to the Keller-Segel system of degenerate type

Integral operators in spaces of bounded almost periodic and almost automorphic functions

  • Gaston M. N’Guérékata and Alexander Pankov

    Volume 21, 2008, pages 1155-1176

Well posedness for Hirota-Satsuma’s equation